Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Flu shots 2012
    avatar
    nlsansom posted:
    I have been getting flu shots for a number of years and always pooh-ppood people who said they had reactions! Well I am paying for it now. I got my shot 5 weeks ago and still have the most terrible pain in my arm that radiates into the shoulder area and all the way down my arm. I have read some of the comments from the Dr. and it seems no one wants to admit there is something wrong with these shots this year. I have not even mentioned it to my Dr. hoping it would go away after awhile. But now I am seeing so many other people on here saying almost the exact same thing!
    Reply
     
    avatar
    Rod Moser, PA, PhD responded:
    Check the CDC web site for Vaccine Adverse Reactions for this year's influenza strain. We have given several hundred in our office so far this season...no problems yet. That does not mean their won't be problems, but our experience has been uneventful. My concern is not the vaccine; my concern is the skill of the person giving the injection. An improperly placed injection; too close to a nerve, can cause neurological issues for sure. Please see your medical provider (or a neurologist) since it has been five weeks for you.
     
    avatar
    Rod Moser, PA, PhD replied to Rod Moser, PA, PhD's response:
    Here is the CDC site for you....

    http://vaers.hhs.gov/index


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.